# SDR USAA011044

- Difficulty date: August 8, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Condition: Corroded
- Location: Bs 303
- Part time: 47,570 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ANGLE CORRODED 1 INCH BY 27 INCHES, BS 303 TO RBL 55.  CORROSION LEVEL 1, TASK NR C53-107-02.  REMOVED AND REPLACED WITH PART NR 1123138 PER SRM 50-10-1.  (M)
